# SDR QXEA2018052900194

- Difficulty date: May 29, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 40,060 hours, 42,114 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Out Of Balance
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, WITH PROPS IN RATING DETENT, NOTICED A VIBRATION.  WHEN TORQUE REDUCED TO 65%, VIBRATION ELIMINATED.  ANVS WAS PAUSED DURING CLIMB WITH NO EFECT ON VIBRATION.  AT CRUISE WITH PROPS AT 850, VIBRATION ELIMINATED. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. INSPECTED EXTERIOR OF ACFT FOR SECURITY OF PANELS AND PROPELLER BLADES.  OPENED ENGINE COWLING PANELS 412AT, 412 AR, 412BR, 412AL, 412BL, 422AT, 422AR, 422BR, 422AL, 422 BL.  INSPECTED ALL ENGINE MOUNTS, INTERNAL STRUCTURE FOR CONDITION AND SECURITY. NO DEFECTS FOUND.  COMPLIED WITH BALANCE CHECK OF NR 1 AND 2 PROPELLERS.  FOUND INITIAL BALANCE VIBRATION OF BOTH PROPS TO BE ABOVE LIMITS.  COMPLIED WITH BALANCE OF NR 1 AND 2 PROPELLERS IAW MTC 6611001.  CLOSED ALL DISTURBED PANELS. RETURNED TO SERVICE.
